Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Irregular periods, heavy for two days followed by light periods, yellow vaginal discharge, lesbian. Causes?

My periods have been out of whack lately, one month I won t have a period and then the next month I ll get my period towards the end of the month and its super heavy the first two days and then it lightens up and then ends on the 5th day. I have recently been having yellow discharge for about a week. There is no way I can be pregnant since I am a lesbian. Should I be worried?
Asked On : Sun, 4 Nov 2012
Answers:  1 Views:  291
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
That is true, you can not be pregnant as you mentioned being Lasbian.
sometimes temporary hormone imbalance developes causing irregular periods. you need to watch longer what happens.
Answered: Wed, 9 Mar 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor